# SDR 2008UALA06282

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 655298878
- Condition: Defective
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 1A147913
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  LEAKING AROUND GAUGE ELBOW O-RING.  REMOVED & REPLACED O-RING.
